MAUDE Adverse Event Report: RTI SURGICAL SLIMFUSE; DRIVER

RTI SURGICAL SLIMFUSE; DRIVER
Model Number 21-DRIVER-TF
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history review was done and the device met all specifications.This is report 1 of 5.Several attempts have been made to get the device back for inspections and it still has not been returned.
 
Event or Problem Description
During a slimfuse removal case the set screws stripped and when the doctor tried to remove the screws he broke multiple devices in the process.There was a 40 minute surgical delay while the surgeon made multiple attempts to remove the screws with different devices.There was no patient effect.

Brand Name
SLIMFUSE
Common Device Name
DRIVER
Manufacturer (Section D)
RTI SURGICAL
375 river park circle
marquette 49855
MDR Report Key7541588
Report Number1833824-2018-00012
Device Sequence Number2512263
Product Code KWQ
UDI-Device Identifier00846468025700
UDI-Public(01)00846468025700(10)275742
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K072703
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number21-DRIVER-TF
Device Catalogue NumberSAME
Device Lot Number275742
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1